Transformations of linear second order ordinary differential equations

Staněk, Svatoslav; Jaromír Vosmanský

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 1, page 55-59
  • ISSN: 0044-8753

How to cite

top

Staněk, Svatoslav, and Vosmanský, Jaromír. "Transformations of linear second order ordinary differential equations." Archivum Mathematicum 022.1 (1986): 55-59. <http://eudml.org/doc/18179>.

@article{Staněk1986,
author = {Staněk, Svatoslav, Vosmanský, Jaromír},
journal = {Archivum Mathematicum},
keywords = {linear second order ordinary differential},
language = {eng},
number = {1},
pages = {55-59},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Transformations of linear second order ordinary differential equations},
url = {http://eudml.org/doc/18179},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Staněk, Svatoslav
AU - Vosmanský, Jaromír
TI - Transformations of linear second order ordinary differential equations
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 1
SP - 55
EP - 59
LA - eng
KW - linear second order ordinary differential
UR - http://eudml.org/doc/18179
ER -

References

top
  1. I. Bihary, Zeros of the Böcher - function and its derivative with respect to differential equation y " + p ( x ) y = 0 II, (to appear). 
  2. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Press, (1971) London. (1971) Zbl0222.34002MR0463539
  3. Z. Došlá, Monotonicity properties of the linear combination of derivatives of some special functions, (to appear). Arch. Math. (Brno), 21, (1985), 147 - 157. (1985) Zbl0596.33009MR0833125
  4. A. Erdélyi, al, Higher transcendental functions, vol. 2, Mc Graw-Hill, New York, 1954. (1954) 
  5. M. Háčik, Generalization of amplitude, phase and accompanying differential equations, Acta Univ. Palackianae Olomucensis, FRN, 33, (1971), 7-17. (1971) Zbl0261.34006MR0352583
  6. J. Heading, Consistency invariants and transformations between second order linear differential equations, Preprint. Zbl0372.34005
  7. M. Laitoch, L'équation associée dans la théorie des transformations des équations différentielles du second ordre, Acta Univ. Palackianae Olomucensis, 12, 0963), 45 - 62. Zbl0256.34005MR0276527
  8. M. Muldoon, On the zeros of a function related to Bessel functions, Arch. Math. (Brno), 18, (1982), 22-34. (1982) Zbl0504.33005MR0683343
  9. S. Staněk, On a certain transformation of the solution of two second order differential equations, Acta Univ. Palackianae Olomucensis, FRN, 76, math. XXII, (1983), 81-90. (1983) Zbl0555.34029MR0744702
  10. J. Vosmanský, The monotonicity of extremants of integrals of the differential equation y'' + q(t)y = 0, Arch. Math. (Brno), 2, (1966), 105-111. (1966) Zbl0219.34035MR0216072
  11. J. Vosmanský, Certain higher monotonicity properties of i-th derivatives of solutions of y'' + a(t) y' + b(t) y = 0, Arch. Math. (Brno), X, (1974), 87-102. (1974) Zbl0318.34048MR0399578

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.